# SDR ABXA010870

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,140 hours, 44,301 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Access Panel
- Condition: Missing
- Location: Window Release
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LOUD WINDSTREAM NOISE FROM THE CAPTAIN'S SIDE OF AIRCRAFT.  AIRCRAFT WOULD NOT PRESSURIZE.  REINSTALLED THE CAPTAIN'S EMERGENCY WINDOW RELEASE ACCESS PANEL.  PRESSURIZATION OPS CHECKED NORMAL IAW DC-9 MM.
